# SDR UIEA2020011500072

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,961 hours, 21,695 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 112232
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. TROUBLE SHOT IAW FIM 49-11, REMOVED AND REPLACED ECU IAW AMM 49-61-03. OPS CHECK GOOD AT THIS TIME. (NOTE: OPENED A DMI 123422 IAW DDG 25-AP-01, OPTION C - FOR APU COLD SOAK START VERIFICATION)
